Integrals containing confluent hypergeometric ...

Description

Citation

Title Integrals containing confluent hypergeometric functions with applications to perturbed singular potentials
Author(s) Nasser Saad, R. L. Hall
Journal Journal of Physics A-Mathematical and General
Date 2003
Volume 36
Issue 28
Start page 7771
End page 7788

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 198

Adding this citation to "My List" will allow you to export this citation in other styles.